# SDR 20001012SH019

- Difficulty date: July 18, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Aircraft: N194AC
- Make and model: Skrsky S64E
- Aircraft serial: 64017
- Aircraft time: 9,141 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Structure
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 3,402 hours
- Component: M/R Gearbox, Skrsky
- Component part number: 643520400063
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEARDOWN, MGB, PN 6435-20400-063, SN 16-084, FOR O/H, 5 CRACKS VISUALLY NOTICED IN 5 OF 9 LIGHTENING HOLES IN LOWER PLATE OF 2ND STAGE PLANETARY PLATE ASSY, P/N 6435-20231-014, SN EAC 3691.  FLUORESCENT MAGNETIC PARTICLE INSPECT(FMPI) REVEALED 8 CRACKS. LONGEST, 3.500 INCHES WHICH EXTENDS INTO THE .500 INCH RADIUS OF CENTER HUB.  7 OF 8 CRACKS BEGAN ON INBD SIDE OF LIGHTENING HOLES EXTENDING AT A 45 DEGREE ANGLE TOWARDS TO .500 INCH RADIUS.  1 CRACK BEGAN AT OTBD SIDE OF LIGHTENING HOLE, BUT DID NOT EXTEND OVER EDGE RADIUS OF THE HOLE.  THIS IS THE SAME LIGHTENING HOLE CONTAINING 3.500 INCH CRACK.  2ND STAGE PLANETARY ASSY, PN 6435-20231-014, SN EAC 3681, TT 1936.9 HRS.  PERFORMED 62.8 FLT HRS PREVIOUS.
